# SDR ZW0A0208803

- Difficulty date: August 19, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 39,943 hours, 24,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A CRACK IN PLATE AT KEEL BEAM ABOVE THE AFT EDGE OF THE LT WHEEL WELL DOOR.  INSTALLED NEW PLATE PER SRM 6-70-01, PAGE 3 ITEM 4B-1 AND DOUGLAS DRAWING 5936395, AND SRM 51-30-5.
